/all/headache-migraine/progesic--paracetamol-syrup-2-bottles?id=143&srsltid=AfmBOoqNLzUgx60-YJuy3O69HUrmX-5iLC7S7njSTtQPhIfSmOR-t9U-&type=PRODUCT
Progesic - 250 Suspension 100ml / 1 Bottle
S$7.00
Flavors
Quantity
In Stock
Same Day Delivery
- FREE for all orders from this seller above $60. $10 charge applies for orders below $60.
- Eligible for orders made during weekdays only (Mon - Fri, 4am to 3pm).
Free Standard Delivery
- 3-5 working days, no min. spend
Product Overview
- Fast relief while being gentle to the stomach
- Raspberry-cherry flavor
- Does not contain aspirin
Product Description
Key Ingredients:
Paracetamol 250mg/ 5ml
Indication/Concerns It Can Help With:
- Relieves pain and fever.
- Headaches
- Symptoms of colds and flu
- Teething pain, Toothaches
- Earache
- Pain associated with immunisation
Directions For Use/Usage Recommendation:
1-5 years old: 2.5ml-5ml every four to six hours.
6-12 years old: 5ml-10ml every four to six hours.
Adult: 10ml -20ml every four to six hours, up to a maximum of 80ml a day.
Safety Information/Warnings:
Store in a cool, dry place away from heat and moisture.
Product/Dosage form: Suspension
Recommended Age: 1 Year & above
Pack Size: 100ml
Contains 1 or 2 bottles (depending on pack size selection).
If you need this product urgently, please video consult a doctor instead.
This Item is eligible for:
Same-day Delivery:
- Free for all orders from this seller above $60. $10 charge applies for orders below $60.
- Eligible for orders made during weekdays only (Mon - Fri, 4 am to 3 pm).
Standard Delivery:
- 3-5 working days, no min. spending
You may also like